# SDR AALA20150211005

- Difficulty date: February 11, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 96,303 hours, 15,165 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146T63013
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR SKIN HAS A DENT WITH SHARP CREASE ON LOWER FWD CORNER.  INSTALLED DOUBLER & FILLER REPAIR IAW SRM 52-30-01-2R-6.
